# SDR AALA991929

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SHEAR TIES BETWEEN BL ZERO AND STR 26L. INSTALLED REPAIRS BETWEEN STR 28L AND STR 27L PER SRM 53-10-4 FIG 15 SHEET 3 REPAIR 3.  INSTALLED NEW SHEAR TIE BETWEEN STR 27L AND STR 26L PER SRM 51-10-1.  TST:  72,089 HOURS.  CYCLES:  46,585.  (X)
